liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Harmonic balls and the two-phase Schwarz function
Royal Institute of Technology, Sweden.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
2013 (English)In: Complex Variables and Elliptic Equations, ISSN 1747-6933, Vol. 58, no 6, 837-852 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we introduce the concept of harmonic balls in sub-domains of n , through a mean-value property for a subclass of harmonic functions on such domains. In the complex plane, and for analytic functions, a similar concept fails to exist due to the fact that analytic functions cannot have prescribed data on the boundary. Nevertheless, a two-phase version of the problem does exist, and gives rise to the generalization of the well-known Schwarz function to the case of a two-phase Schwarz function. Our primary goal is to derive simple properties for these problems, and tease the appetites of experts working on Schwarz function and related topics. Hopefully these two concepts will provoke further study of the topic.

Place, publisher, year, edition, pages
Taylor and Francis: STM, Behavioural Science and Public Health Titles / Taylor and Francis , 2013. Vol. 58, no 6, 837-852 p.
Keyword [en]
Schwarz function, mean-value property, harmonic functions, two-phase free boundary, quadrature domains, Primary: 35R35, 31A05, 31B05, 31B20
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-94602DOI: 10.1080/17476933.2011.622046ISI: 000319380200010OAI: diva2:633607

Funding Agencies|Swedish Research Council|

Available from: 2013-06-27 Created: 2013-06-27 Last updated: 2013-08-15

Open Access in DiVA

fulltext(418 kB)186 downloads
File information
File name FULLTEXT01.pdfFile size 418 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Sjödin, Tomas
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Complex Variables and Elliptic Equations
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
Total: 186 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 71 hits
ReferencesLink to record
Permanent link

Direct link